# SDR CALA2021042600550

- Difficulty date: April 26, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 117,338 hours, 18,186 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 113T310052
- Condition: Missing
- Location: Lt Outbrd Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX INFORMED US WHEN FLAPS WERE LOWERED ON FINAL A PIECE OF RUBBER CAME OFF LT WING INSPECTED LEFT WING FOR MISSING SEALS. FOUND UPPER SEAL LOCATED NEXT TO OUTBOARD SIDE OF THE INBOARD AILERON MISSING, LOCATED AT APPROX WING STATION 534. REF L/P 6194234 FOR MISSING SEAL AND PDA CAT 2 WRITE UP : PDA 2 FOUND UPPER SEAL OF THE OUTBOARD FLAP INBOARD SIDE NEXT TO INBOARD AILERON MISSING. REF L/P 6192731 FOR CREW WRITEUP(PAX INFOMED US WHEN FLAPS WERE LOWERED ON FINAL A PIECE OF RUBBER CAME OFF LT WING). IPC 57-25-01-05 ITEM 90, 46 INCHES LONG. SEAL MISSING LEFT WING. REPLACED MISSING SEAL USING CMM REFERENCE 57-53-51 AS REFERENCE.LOG CLOSED
